Spectral flow of exterior Landau-Robin hamiltonians
Artikel i vetenskaplig tidskrift, 2017

We study the spectral flow of Landau-Robin hamiltonians in the exterior of a compact domain with smooth boundary. This provides a method to study the spectrum of the exterior Landau-Robin hamiltonian's dependence on the choice of Robin data, even explaining the heuristics of how the spectrum of the Robin problem asymptotically tends to the spectrum of the Dirichlet problem. The main technical result concerns the continuous dependence of Landau-Robin hamiltonians on the Robin data in the gap topology. The problem can be localized to the compact boundary where the asymptotic behavior of the spectral flow in some special cases can be described.

Boundary value problem

Exterior problem

Magnetic Schrödinger operator

Spectral flow

Författare

Magnus C H T Goffeng

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Elmar Schrohe

Journal of Spectral Theory

1664-039X (ISSN) 1664-0403 (eISSN)

Vol. 70 847-879

Fundament

Grundläggande vetenskaper

Ämneskategorier

Geometri

Annan fysik

Matematisk analys

DOI

10.4171/JST/179